SP Premium
BEMUSED2

SparkPoints
 

Back to the drawing board

Thursday, October 22, 2015

It's only been a week, but I don't think this third glaucoma medication I am trying is going to work out. I have no idea if it's doing anything good for my eye, but I'm noticing that about half an hour after I apply it, I almost always start having a tension headache that lasts a few hours. I'm hoping there's another medication that I can try that doesn't have this side effect, because getting a headache twice a day for the foreseeable future is not what I want to deal with.
Share This Post With Others
Member Comments About This Blog Post
  • no profile photo CD1338628
    I hope they can figure out an alternative for you! Having headaches that often long term would be miserable!
    2025 days ago
  • BUTTONPOPPER1
    That's too bad, Bemused. I hope you can see your ophthalmologist as soon as possible to get it changed, because two tension headaches a day sounds like too high a price to pay for questionable results. Good luck, my dear!
    2025 days ago
  • 1BOOMBALATTY
    I hope you find a solution
    2026 days ago
  • no profile photo CD2244567
    emoticon emoticon
    2026 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.